Annals of Pure and Applied Logic 70 (2):141-175 (1994)

Abstract
T is stable. We define the notion of meager regular type and prove that a meager regular type is locally modular. Assuming I < 2o and G is a definable abelian group with locally modular regular generics, we prove a counterpart of Saffe's conjecture. Using these results, for superstable T we prove the conjecture of vanishing multiplicities. Also, as a further application, in some additional cases we prove a conjecture regarding topological stability of pseudo-types over Q
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/0168-0072(94)90028-0
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,259
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Unidimensional Theories Are Superstable.Ehud Hrushovski - 1990 - Annals of Pure and Applied Logic 50 (2):117-137.
The Geometry of Weakly Minimal Types.Steven Buechler - 1985 - Journal of Symbolic Logic 50 (4):1044-1053.
A Model and its Subset.Ludomir Newelski - 1992 - Journal of Symbolic Logic 57 (2):644-658.
Kueker's Conjecture for Stable Theories.Ehud Hrushovski - 1989 - Journal of Symbolic Logic 54 (1):207-220.

View all 15 references / Add more references

Citations of this work BETA

Flat Morley Sequences.Ludomir Newelski - 1999 - Journal of Symbolic Logic 64 (3):1261-1279.
Theories with Constants and Three Countable Models.Predrag Tanović - 2007 - Archive for Mathematical Logic 46 (5-6):517-527.
The Classification of Small Types of Rank Ω, Part I.Steven Buechler & Colleen Hoover - 2001 - Journal of Symbolic Logic 66 (4):1884-1898.
Geometry of *-Finite Types.Ludomir Newelski - 1999 - Journal of Symbolic Logic 64 (4):1375-1395.

View all 10 citations / Add more citations

Similar books and articles

The Stable Forking Conjecture and Generic Structures.Massoud Pourmahdian - 2003 - Archive for Mathematical Logic 42 (5):415-421.
Geometry of *-Finite Types.Ludomir Newelski - 1999 - Journal of Symbolic Logic 64 (4):1375-1395.
Forking and Dividing in NTP₂ Theories.Artem Chernikov & Itay Kaplan - 2012 - Journal of Symbolic Logic 77 (1):1-20.
A Geometric Introduction to Forking and Thorn-Forking.Hans Adler - 2009 - Journal of Mathematical Logic 9 (1):1-20.
Thorn-Forking as Local Forking.Hans Adler - 2009 - Journal of Mathematical Logic 9 (1):21-38.
Geometry of Forking in Simple Theories.Assaf Peretz - 2006 - Journal of Symbolic Logic 71 (1):347 - 359.
Strongly Meager Sets of Size Continuum.Tomek Bartoszynski & Saharon Shelah - 2003 - Archive for Mathematical Logic 42 (8):769-779.
Forking and Incomplete Types.Tapani Hyttinen - 1996 - Mathematical Logic Quarterly 42 (1):421-432.
Very Simple Theories Without Forking.Ludomir Newelski - 2003 - Archive for Mathematical Logic 42 (6):601-616.
Properties and Consequences of Thorn-Independence.Alf Onshuus - 2006 - Journal of Symbolic Logic 71 (1):1 - 21.

Analytics

Added to PP index
2014-01-16

Total views
10 ( #903,150 of 2,518,481 )

Recent downloads (6 months)
1 ( #408,186 of 2,518,481 )

How can I increase my downloads?

Downloads

My notes